# SDR RAIA00603026

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,362 hours, 17,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3526 - RIC - GALLEY EMERGENCY LIGHT INTERMITTENT.  MAINTENANCE PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
